# SDR USAASB98045

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor Antenna
- Part number: DMN426
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

PIT - FLT 8051 - ON APPROACH TO PIT ON LOC INTERCEPT, CREW LOST SIGNAL ON BOTH SIDES WITH FLIGHT DIERECTOR AND AUTOPILOT COUPLED.  AFTER ACCOMPLISHING GO-AROUND, CREW DID THE APPROACH HAND FLOWN WITHOUT THE FLIGHT DIRECTOR AND EVERYTHING SEEMED NORMAL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FORWARD VOR ANTENNA AND THE NR 1 VOR/ILS NV RECEIVER.  OPERATIONAL TEST NORMAL.  (M)
